MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided with a separate follow-up report.
 
Event or Problem Description
It was reported that there was a ventilator failure during use.No injury reported.
 
Additional Manufacturer Narrative
The electronic log file was available form investigation.The log analysis revealed the vacuum pump as the root cause.This assumption was confirmed in the test laboratory.The vacuum is required to make sure the diaphragms within the ventilator remain in place while the piston moves up and down.The atlan system monitors the vacuum and if the system detects a deviation that might have influence on the automatic ventilation the atlan will shut down automatic ventilation as a protective measure.At the same time, it will generate a corresponding alarm.In this particular case the atlan behaved exactly accordingly.Manual ventilation will be possible at any time.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23495198
Report Number9611500-2025-00615
Device Sequence Number18404130
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)250818(93)8621500-20
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown